I am not sure if anyone here will remember a member that was here a while ago, her name was snowdoveee. well i just heard from her personally, the first time in months. she has not been around or able to post, so she asked me to tell all of you why and what happened to her..this is her story the best i can tell it....
she is one of the sweetest ladies i have ever met...i met her about 5-6 months ago on this very forum, at the time she was addicted to benzos...xanax if i remember correctly. she was taking an extremely high dose at the time and was trying to taper , she was trying to stop the cycle of addiction even though she had real anxiety and panic problems, i spoke to her daily for quite a while, off the forum also. then one day i didnt hear from her, days went by,and turned into weeks, then over a month had passed, still no word from Snowdoveeee, i was getting quite worried..about 5-6 weeks later, i received an e-mail from her daughter to inform me that snowdovee had a stroke and had been in the hospital ever since the last time i spoke with her...it was caused from her tapering off benzos...she had tried to cold turkey off them once before until i warned her of the dangers, so she started taking them again because of my warnings and decided at that point to taper with a doctors help...well from what i understand,(please excuse me if i am wrong Snow) she wasnt honest with the doctor about the amount of benzos she was taking probably out of shame?, embarrassment? stigma?,..whatever the reason, it didnt matter...she had a stroke and has life long problems from this, upcoming surgeries, a lot of work ahead of her, and days upon days of nothing but sleeping just to recover,..the doctors said she would be LUCKY if she is able to recover in a years time because of the damage of trying to get off the benzos...so anyone out there with an addiction to benzos, or just messing around with benzos or just starting on benzos...please head this as a warning...this is an extremely dangerous drug to get off...do not ever lie to your doctor about your meds, always be honest, do not be in a rush to get off benzos, it must be a slow process with a doctors help...you never know what these types of meds can do to you...this is not a post to judge anyone...
if you ask why i write this?
because i just promised this sweet lady, who is having a hard time typing that i would do this for her, i would put out her story about the dangers of getting off benzos...i promised her.
she wants everyone who is having ANY issues with benzos to please. please take this as a warning and get the proper help, you could end up paying for this for the rest of your life....
PLEASE BE CAREFUL!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.